Please use this identifier to cite or link to this item:
Type: Journal article
Title: Some refinements of Shannon's inequalities
Author: Matic, M.
Pearce, Charles Edward Miller
Pecaric, Josip
Citation: A N Z I A M Journal, 2002; 43 (4):493-511
Publisher: Australian Mathematics Publishing Association
Issue Date: 2002
ISSN: 1446-1811
School/Discipline: School of Mathematical Sciences : Applied Mathematics
Statement of
M. Matic, C. E. M. Pearce and J. Pecaric
Abstract: We refine Shannon's inequality, in its discrete and integral forms, by presenting upper estimates of the difference between its two sides.
Description: © Australian Mathematical Society 2002
Published version:
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.